# SDR 96ZZZX680

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92444
- Make and model: Piper PA 31P 350
- Aircraft serial: 31P8414014
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW
- Condition: Separated
- Location: Vacuum System
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM PUMP WAS REPORTED INOP.  UNCOWLED ENGINE.  FOUND PUMP LAYING IN ENGINE COMPARTMENT SEPARATED IN 2 PIECES.  CASTING FAILURE.
